# SDR UALA2010082703168

- Difficulty date: August 27, 2010
- Submitted: August 27, 2010
- Operation: Air carrier
- Aircraft: N120UA
- Make and model: Boeing 747422
- Aircraft serial: 29166
- Aircraft time: 46,694 hours, 5,561 cycles
- Engine: Pwa PW4056
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING PLASTIC ODOR NEAR DOORS 3R AND 5R. DISSIPATED AFTER A FEW MINS.
